# SDR SA06047

- Difficulty date: June 29, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 972, EN-ROUTE RSW TO PIT.  A STRONG PETROLEUM ODOR WAS NOTED THROUGHOUT THE CABIN.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PLACED THE APU BLEED ON MEL AND RELEASED THE AIRCRAFT FOR SERVICE.  THE APU AIR DELIVERY DUCT AND THE AIR INLET LOWER PLENUM WERE CLEANED AND INSPECTED.  NO FAULTS WERE FOUND.  OPERATED BOTH AIR CONDITIONING PACKS WITH BOTH APU AND ENGINE BLEED SOURCES.  NO ABNORMALITIES WERE FOUND.  THE CABIN ODOR WAS FOUND TO BE DIRECTLY RELATED TO NEW CABIN INTERIOR COMPONENTS AND MATERIALS.  THE CABIN WAS VENTILATED FOR 24 HOURS.  OK FOR SERVICE.
